# SDR 8393298

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft time: 3,093 hours, 4,161 cycles
- Engine: Pwa PT6*
- System (JASC): 2430 · DC Generating System
- Part: Circuit Board
- Part number: 1293800161
- Part serial: 0887A
- Condition: Inoperative
- Location: Rt Generator
- Part time: 3,093 hours, 4,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RT GENERATOR FELL OFF LINE IN FLIGHT AND FLIGHT CREW WAS UNABLE TO TIE RIGHT GENERATOR BUS BACK TO ELECTRICAL SYSTEM. MAINTENANCE REPLACED RIGHT DC POWER A257 BUS TIE CONTROL PCB ASSEMBLY.
